Interpolation theorem for simple paranormal logic $Int_{0,\omega}$

##plugins.themes.bootstrap3.article.main##

V.M. Popov

Abstract

A proof of interpolation theorem for simple paranormal logic $Int_{0,\omega}$ is proposed.

##plugins.generic.usageStats.downloads##

##plugins.generic.usageStats.noStats##

##plugins.themes.bootstrap3.article.details##

Section
Papers

References

Попов В.М. Секвенциальные аксиоматизации простых паралогик // Логические исследования. Вып. 16. Центр гуманитарных инициатив, М.; СПб., 2010. С. 205-220.
Смирнов В.А. Формальный вывод и логические исчисления. М., 1972.
Шютте К. Интерполяционная теорема для интуиционистской логики предикатов // Математическая теория логического вывода. М., 1967. С. 285-295.
Craig W. Linear reasoning.A new formof the Herbrand-Gentzen theorem // Journal of Symbolic Logic. 1957. Vol. 22. P. 250-268.

##plugins.generic.recommendByAuthor.heading##

1 2 3 > >>